# SDR DL72S982466

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 497 TPA LTR CHK C2, TWO SMALL CRACKS UPPER AFT CORNER UPPER HINGE CUTOUT, R1 DOOR SKIN.  REPAIRED PER MM 52-11-01.
